×

zbMATH — the first resource for mathematics

Logarithmic convexity and geometric programming. (English) Zbl 0301.90034

MSC:
90C25 Convex programming
90C15 Stochastic programming
90C30 Nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Artin, E, Einf├╝hrung in die theorie der gammafunktion, Hamburger mathematische einzelschriften, 11, 1-35, (1931), Also available as · Zbl 0001.28603
[2] (), translated by M. Butler
[3] Barlow, R.E; Marshall, A.W; Proschan, F, Properties of probability distributions with monotone hazard rate, Ann. math. stat., 34, 375-389, (1963) · Zbl 0249.60006
[4] Protonotarios, E.N; Wing, O, Theory of nonuniform RC lines, part II: analytic properties in the time domain, IEEE trans. circuit theory, 14, 13-20, (1967)
[5] Duffin, R.J; Peterson, E.L; Zener, C, ()
[6] Kuhn, H.W; Tucker, A.W, Nonlinear programming, (), Proceed. · Zbl 0044.05903
[7] Wolfe, P, A duality theorem for nonlinear programming, Quart. app. math., 19, 239-244, (1961) · Zbl 0109.38406
[8] Huard, P, Dual programs, I.B.M. J. res. dev., 6, 137-139, (1962) · Zbl 0116.12403
[9] Mangasarian, O.L; Ponstein, J, Minmax and duality in nonlinear programming, J. math. anal. appl., 11, 504-518, (1965) · Zbl 0131.18601
[10] Hardy, G.H; Littlewood, J.E; Polya, G, Inequalities, (1959), Cambridge
[11] Beckenbach, E.F; Bellman, R, ()
[12] Birkhoff, G; MacLane, S, A survey of modern algebra, (1965), Macmillan New York
[13] Fiacco, A.V; McCormick, G.P, The sequential unconstrained minimization technique for nonlinear programming, a primal-dual method, Managm. sci., 10, 360-364, (1964)
[14] Fenchel, W, Convex cones, sets and functions. notes, (1951), Princeton University · Zbl 0053.12203
[15] \scS. Karamardian. Strictly quasi-convex (concave) functions and duality in mathematical programming. J. Math. Anal. Appl. (to be published). · Zbl 0157.49603
[16] Ponstein, J, Seven kinds of convexity, SIAM rev., 9, 115-119, (1967) · Zbl 0164.06501
[17] Berge, C, ()
[18] Eggleston, H.G, Convexity, (1958), Cambridge
[19] Mangasarian, O.L, Pseudo-convex functions, J. SIAM control, ser. A, 3, 281-290, (1965) · Zbl 0138.15702
[20] Arrow, K.J; Enthoven, A.C, Quasi-concave programming, Econometrica, 29, 779-800, (1961) · Zbl 0104.14302
[21] Arrow, K.J; Hurwicz, L; Uzawa, H, Constraint qualifications in maximization problems, Nav. res. log. quart., 8, 175-191, (1961) · Zbl 0129.34103
[22] Bellman, R, On the foundations of a theory of stochastic variational processes, (), 275-287
[23] Bellman, R, ()
[24] Klinger, A, Control with random stopping, IEEE trans. automatic control, AC-12, No. 6, (1967) · Zbl 0192.52601
[25] Beckenbach, E.F, Generalized convex functions, Bull. am. math. soc., 58, 363-371, (1937) · Zbl 0016.35202
[26] Liverman, T.P.G, ()
[27] Schoenberg, I.J, On polya frequency functions, J. anal. math., 1, 331-374, (1951) · Zbl 0045.37602
[28] Ash, R, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.